| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer blood glucose level was 487 mg/dl at the time of incident and other blood glucose level was 461 mg/dl.Customer stated that she change the site and gave herself 4 unit of insulin.The customer was assisted with troubleshooting.The customer was treated with bolus for high blood glucose.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer reports they did not contact their health care professional regarding the high blood glucose.Customer ran the 5u fix prime test and the insulin came out.The insulin pump will not be returned for analysis.